RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 236–240 (Mi zvmmf5280)  

This article is cited in 8 scientific papers (total in 8 papers)

Scientific communications

An unconditionally stable difference scheme for parabolic equations containing first derivatives

N. V. Karetkina

Moscow

Full text: PDF file (424 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 257–262

Bibliographic databases:

UDC: 519.633
MSC: Primary 65N12; Secondary 35K20, 65N06, 76D10
Received: 09.11.1978
Revised: 20.12.1978

Citation: N. V. Karetkina, “An unconditionally stable difference scheme for parabolic equations containing first derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 236–240; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 257–262

Citation in format AMSBIB
\Bibitem{Kar80}
\by N.~V.~Karetkina
\paper An unconditionally stable difference scheme for parabolic equations containing first derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 236--240
\mathnet{http://mi.mathnet.ru/zvmmf5280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564793}
\zmath{https://zbmath.org/?q=an:0461.65072}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 257--262
\crossref{https://doi.org/10.1016/0041-5553(80)90078-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5280
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Kuzmichova, A. P. Smirnov, “A numerical-analytic method for solving Landau's two-dimensional kinetic equation in self-similar variables”, Comput. Math. Math. Phys., 34:6 (1994), 775–784  mathnet  mathscinet  zmath  isi
    2. I. G. Zakharova, Yu. N. Karamzin, “On an additive difference method for parabolic equations”, Comput. Math. Math. Phys., 35:11 (1995), 1351–1358  mathnet  mathscinet  zmath  isi
    3. P. N. Vabishchevich, A. A. Samarskii, “Stability of difference schemes for convection–diffusion problems”, Comput. Math. Math. Phys., 37:2 (1997), 184–188  mathnet  mathscinet  zmath
    4. P. N. Vabishchevich, A. A. Samarskii, “Monotone finite-difference schemes on triangular grids for convection-diffusion problems”, Comput. Math. Math. Phys., 42:9 (2002), 1317–1330  mathnet  mathscinet  zmath
    5. S. V. Polyakov, “Eksponentsialnye skhemy dlya resheniya evolyutsionnykh uravnenii na neregulyarnykh setkakh”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 149, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2007, 121–131  mathnet
    6. S. V. Polyakov, “Exponential finite-difference schemes with double integral transformation for desicion of diffusion-convection equations”, Math. Models Comput. Simul., 5:4 (2013), 338–340  mathnet  crossref
    7. S. V. Polyakov, Yu. N. Karamzin, T. A. Kudryashova, I. V. Tsybulin, “Exponential difference schemes for solution of boundary problems for diffusion-convection equations”, Math. Models Comput. Simul., 9:1 (2017), 71–82  mathnet  crossref  elib
    8. Karamzin Yu. Kudryashova T. Polyakov S., “On One Class of Flow Schemes For the Convection-Diffusion Type Equation”, Math. Montisnigri, 41 (2018), 21–32  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:237
    Full text:133

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020